Authors: Simić, Slobodan 
Stanić, Zoran
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On Q-integral (3, s)-semiregular bipartite graphs
Journal: Applicable Analysis and Discrete Mathematics
Volume: 4
Issue: 1
First page: 167
Last page: 174
Issue Date: 1-Apr-2010
Rank: M22
ISSN: 1452-8630
DOI: 10.2298/AADM1000002S
Abstract: 
A graph is called Q-integral if its signless Laplacian spectrum consists entirely of integers. We establish some general results regarding signless Laplacians of semiregular bipartite graphs. Especially, we consider those semiregular bipartite graphs with integral signless Laplacian spectrum. In some particular cases we determine the possible Q-spectra and consider the corresponding graphs.
Keywords: Integral eigenvalues | Semiregular bipartite graphs | Signless laplacian spectrum
Publisher: School of Electrical Engineering, University of Belgrade
Project: Serbian Ministry of Science, Projects 144015D and 1144032D

Show full item record

SCOPUSTM   
Citations

12
checked on Oct 6, 2022

Page view(s)

14
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.